# SDR DALA2016071705391

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1650-1680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DRAINS CORRODED AROUND FASTENERS BS 1650-1680 LBL 60. REMOVED CORROSION AND FOUND SUPPORT TO BE OUT OF LIMITS WITH 100 % MATERIAL LOSS  IAW SRM 51-10-02 AND 53-60-15. REMOVED AND REPLACED THE SUPPORT IAW DWG 146N5230 REV - AND SRM 51-40-02.
